# SDR SWIA202264770

- Difficulty date: March 1, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 43,101 hours, 38,200 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE, NEAR DOOR HINGE HAS A CRACK. MARKED.   (FILED CLOSED)    REPLACED PAX DOOR UPPER ANGLE NEAR DOOR HINGE IN REFERENCE TO CRJ 200 SRM 51-42-06
